I've just started back on my birth control (oral contraceptive) I had my cycle and then the irritation began. I purchased "vagacil" to relieve the itching and no help. I then shaved to see what was going on and oh my.......The lower part of my outer labia is red, swollen, and the skin is dry and flaky. I've never had a STD and the last time my boyfriend had sex was December 3, 2006. Here's where it get's weird. I saw my GNY on December 13 to get my birth control prescription and everything came back normal. Now just a month later I have a red, swollen, outer labia. Today is day 3 on the vagacil and it's only recommended that you use it 7 days in a row. What the Hell? I just moved to another city, and I'm a student so scheduling an appointment with a new GYN is going to take a miracle. Plus a magical lump sum of money added to my bank account. What is going on? Can anyone help?
sorry about that but the only thing i can say and please don't get offended or take this personal but woman to woman talk do you in fact know what your boyfriend is doing at all times because if you are in a commited relationship with him and noone else then it may be him it could be a lot of things it might be a yeast infection or irritation to your underwear or if he doesn't shave his pubic area then it may be irritation due to the friction that occurs when your skin rubs against his pubic hairs i had that problem once or it may be irritation due to you shaving and if all else fails there might be hemmroids which you can actually cointract from sitting in a public toilet inwhich is very treatable and then it goes back toy our boyfriend being the culprat maybe he might have tryed a new soap that irritated you or he might have an STD your bussiness but you definitely want to get it checked out and about that bank account problem go to a local planned parenthood they will see you immediately and you pay less.
I didn't take any offense to what you said. I put my problem on here for help. I was using scented pads when I had my cycle only because that's what my mom packed for me. Also, like i said I moved from New Orleans to Arlington, VA so it could be environmental? (Is that even a possibility) In addition to that I live in a dormitory suite with three other girls and we all share the same toilet. I personally wipe the seat off with a lysol disinfectant wipe before each use but is that a possibility also?
I'm trying to remember every single detail so I can get properly treated, and give you a good scope of what my situation is. But I think that's all the information.
I'm doubtful it's an STD, but I will contact the local Planned Parenthood center for Arlington, VA and see when they can see me. I'm just really scared because I've never had problems in that area and now that I move away to go to college I have an issue the first week of school. WTF?
Well...if you're in school, does your school have a student health center? your tuition costs should cover any treatment you receive there. I'm not sure how your school works, but where i went to school, it was mandatory for all students (full time or part time) to pay student health fees.
Also, the scented pads could be the culprit as well. Have you used them before? I have a friend who has really sensitive skin "down there" and she can't wear scented pads because she'll break out in a rash...she can't even wash her underwear using ordicary laundry soap...she has to use the scent free, hyoallergenic stuff...or detergent for baby clothes. Just a thought that this is what it could be.
Also, the communal toilet thing could be an issue, though you did say you use lysol on the toilet seat....but you never know where anyone else has been . :) Well, conitnue using the vagicil (sp?) for 7 days...i think you said you've used it for 3 days. If the rash is still there, definitely go to planned parenthood or student health to get checked out..maybe go sooner if you're in extreme discomfort. hope this helps....oh..and if it's an abrasion, like from friction during sex, sometimes using creams, etc can make it worse and it will most likely heal on it's own in a couple of days.
Unfortunately, the school I am at does not have a student health center. I'm at one of those ritzy art school's on a scholarship. I've never used the scented pads before, and I didn't even notice they were scented until I saw the little flowers on the wrapper.
I religiously use the lysol spray and wipes because a friend of mine contracted a STD from a public toilet before. She was a virgin, so that the only reason the doctor could come up with .
I will continue to use the vagacil and make my appointment as soon as I can. I just want to make sure it's not anything else. This is so unnerving.
Thanks for your advice, and I will update you all after my check up.
I think it's the scented pads. I experienced almost the same thing when I used them. Wash the area in a mild soap like Ivory or a baby soap only. Do not use any perfumed soaps or pads. I do know that dorms sometime have low-end toilet paper and that could cause irritation as well.
This is day 4 of using the vagicil and I've stopped using the scented panty liners and it's no longer red and swollen. I can't believe it was that simple. None the less I am still going to see a doctor.
hi! i have the same problem on my outer labia... & its a major discomfort.. i just saw it a few minutes ago, and it sure gave me alot of idea why it's itchy for the last couple of days. i'm a college student from Philippines and i just want to thank you that you took the fear out of me.=) i have no idea what was going on under there, i know it wasn't std bec i'm not sexually active for 6 mos. now.. i hope it's not skin cancer... but thank you again.. i'll probably go to my gyne tomorrow..
I had experience that several times especially after a hard 'do' but good hygiene will definitely cure the irritation, wash with feminine wash and in 2-3 days, the itching and irritation will fade away. BUT if it's already STD, well it is ABSOLUTELY another story. ☺
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.